On Popov-type stability criteria for neural networks

Danciu, Daniela and Răsvan, Vladimir: On Popov-type stability criteria for neural networks. (2000)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_006_qtde_2000_023_001-010.pdf

Download (134kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2000
Volume: 6
Number: 23
ISSN: 1417-3875
Page Range: pp. 1-10
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 9-10.
Date Deposited: 2017. May. 09. 13:59
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42711

Actions (login required)

View Item View Item